# SDR USAA2011051391849

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,864 hours, 18,726 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CWF - S4 - L-1 DOOR EMERGENCY EXIT LIGHT IS INOP.  RESEATED CIRCULAR CONNECTOR 2758VCA IAW AIRBUS ESPM 20-44-10 & A 319 AMM 33-51-17-400-050.
